Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Freud's conjecture for exponential weights


Authors: D. S. Lubinsky, H. N. Mhaskar and E. B. Saff
Journal: Bull. Amer. Math. Soc. 15 (1986), 217-221
MSC (1985): Primary 42C05; Secondary 33A65, 41A10
MathSciNet review: 854558
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42C05, 33A65, 41A10

Retrieve articles in all journals with MSC (1985): 42C05, 33A65, 41A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15480-7
PII: S 0273-0979(1986)15480-7